MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ENDOAVF ACCESS KIT

MERIT MEDICAL SYSTEMS INC. ENDOAVF ACCESS KIT
Catalog Number K21-00022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Event or Problem Description
The account alleges that during vascular access attempt on a patient diagnosed with coronary artery disease [cad], the patient suffered a vasovagal effect and coded as the physician stuck the patient with the access needle.A code was called by the medical staff and hospital protocols were initiated.The patient recovered and is in stable condition.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ENDOAVF ACCESS KIT
Common Device Name
ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key12050064
Report Number1721504-2021-00044
Device Sequence Number17087707
Product Code OEX
UDI-Device Identifier00884450412084
UDI-Public884450412084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue NumberK21-00022
Device Lot NumberH1817969
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1